Alert archive / Minnesota / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 83, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2024, 5:55 PM CDT for Dodge County, Olmsted County, Minnesota. It was in force for 50 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2024, 5:55 PM CDT (22:55 UTC)
- Expired
- Jul 13, 2024, 6:45 PM CDT
- In force
- 50 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Dodge County, MN, Olmsted County, MN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 6:15 PM CDT | TSTM WND GST 46 | 2 Ese Dodge Center, MN | AWOS station KTOB Dodge Center Airport. |
| Jul 13, 6:25 PM CDT | HAIL 0.75 | 1 Ne Kasson, MN | Report from mPING: Dime (0.75 in.). |
| Jul 13, 6:29 PM CDT | TSTM WND DMG | 1 Wnw Dodge Center, MN | Downed power poles. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 13, 3:38 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 10.9 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1674 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 159 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
003
WUUS53 KARX 132255
SVRARX
MNC039-109-132345-
/O.NEW.KARX.SV.W.0083.240713T2255Z-240713T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
555 PM CDT Sat Jul 13 2024
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Northwestern Olmsted County in southeastern Minnesota...
Dodge County in southeastern Minnesota...
* Until 645 PM CDT.
* At 555 PM CDT, a severe thunderstorm was located near Dodge Center,
moving southeast at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Dodge Center, Mantorville, and Kasson around 600 PM CDT.
Other locations impacted by this severe thunderstorm include County
Roads 20 And 5, Oslo, Danesville, Concord, Eden, Highway 57 And 570th
Street, and County Roads 6 And 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4420 9275 4419 9267 4409 9231 4385 9280
4385 9283 4406 9304
TIME...MOT...LOC 2255Z 318DEG 21KT 4407 9283
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Naylor3 follow-up statements
778
WWUS53 KARX 132306
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
606 PM CDT Sat Jul 13 2024
MNC039-109-132345-
/O.CON.KARX.SV.W.0083.000000T0000Z-240713T2345Z/
Olmsted MN-Dodge MN-
606 PM CDT Sat Jul 13 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN OLMSTED AND DODGE COUNTIES...
At 604 PM CDT, a severe thunderstorm was located over Kasson, or near
Mantorville, moving southeast at 30 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Byron around 610 PM CDT.
Other locations impacted by this severe thunderstorm include County
Roads 20 And 5, Oslo, Danesville, Concord, Eden, Highway 57 And 570th
Street, and County Roads 6 And 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4420 9275 4419 9267 4409 9231 4385 9280
4385 9283 4406 9304
TIME...MOT...LOC 2304Z 318DEG 27KT 4402 9276
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Naylor740
WWUS53 KARX 132318
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
618 PM CDT Sat Jul 13 2024
MNC039-109-132345-
/O.CON.KARX.SV.W.0083.000000T0000Z-240713T2345Z/
Olmsted MN-Dodge MN-
618 PM CDT Sat Jul 13 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN OLMSTED AND DODGE COUNTIES...
At 617 PM CDT, a severe thunderstorm was located near Byron, or 8
miles southeast of Mantorville, moving southeast at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe thunderstorm will remain over mainly rural areas of
northwestern Olmsted and Dodge Counties, including the following
locations... County Roads 20 And 5, Oslo, Danesville, Concord, Eden,
Highway 57 And 570th Street, and County Roads 6 And 15.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4420 9275 4419 9267 4409 9231 4385 9280
4385 9283 4406 9304
TIME...MOT...LOC 2317Z 314DEG 25KT 4397 9267
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Naylor308
WWUS53 KARX 132334
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
634 PM CDT Sat Jul 13 2024
MNC039-109-132345-
/O.CON.KARX.SV.W.0083.000000T0000Z-240713T2345Z/
Olmsted MN-Dodge MN-
634 PM CDT Sat Jul 13 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHWESTERN OLMSTED AND CENTRAL DODGE COUNTIES...
At 634 PM CDT, a severe thunderstorm was located 7 miles northwest of
Stewartville, or 8 miles southwest of Rochester, moving southeast at
20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Law enforcement.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Rochester, Dodge Center, Mantorville, Kasson, Byron, Hayfield,
Oronoco, Claremont, Wasioja, Douglas, Oslo, Danesville, County Roads
6 And 15, Salem Corners, Century High School, Highway 52 And County
14, County Roads 5 And 6, Highway 56 And County 6, Oxbow Park, and
Highway 52 And 55th Northwest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4410 9277 4416 9256 4409 9231 4385 9280
4385 9283 4406 9304
TIME...MOT...LOC 2334Z 310DEG 16KT 4393 9259
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...OBSERVED
MAX WIND GUST...60 MPH
$$
NaylorWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:53 PM CDT, 3 hours 2 minutes earlier. Its key messages:
- Rounds of storms this afternoon through Monday night. Some storms will be strong to severe this afternoon through tonight with damaging wind gusts being the primary threat. Large hail and heavy rain are also possible. Isolated strong storms are possible Sunday with increasing probabilities for strong to severe storms on Monday.
- Hot and humid conditions continue this weekend with highs in the upper 80s and lower 90s. Widespread heat indices in the middle to upper 90s with some areas reaching 100 on Sunday.
- Cooler and drier conditions beginning Tuesday and into much of the upcoming week with high temperatures as low as the middle to upper 70s by the middle of the week.
Area forecast discussion, Jul 13, 2:53 PM CDT, 3 hours 2 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 253 PM CDT Sat Jul 13 2024 .KEY MESSAGES... - Rounds of storms this afternoon through Monday night. Some storms will be strong to severe this afternoon through tonight with damaging wind gusts being the primary threat. Large hail and heavy rain are also possible. Isolated strong storms are possible Sunday with increasing probabilities for strong to severe storms on Monday. - Hot and humid conditions continue this weekend with highs in the upper 80s and lower 90s. Widespread heat indices in the middle to upper 90s with some areas reaching 100 on Sunday. - Cooler and drier conditions beginning Tuesday and into much of the upcoming week with high temperatures as low as the middle to upper 70s by the middle of the week. && .DISCUSSION... Issued at 253 PM CDT Sat Jul 13 2024 Storms, Some Severe This Afternoon Through Tonight: As we continue through the afternoon and evening, a messy interplay of subtle mesoscale thermodynamic features and lifting mechanisms will need to be monitored closely. While the overall conceptual model for today remains vaguely similar with the thermal ridge trying to build in leading to a developing cap. The wrinkle being thrown into this is the convective system throughout the morning and afternoon that pushed through northern portions of the region earlier this morning which leaves some questions for how much instability has been worked over and if any outflow propagation could mitigate the capping we could see later this afternoon and evening leading to some different potential scenarios. With the convection spreading through portions of north-central WI and initiating across portions of MN, observing a fairly worked over atmosphere in these areas leading to relatively limited instability. This in combination with the increasing 700mb temperatures further southwest will setup a fairly sharp MUCAPE gradient later this evening shown in the 13.15z RAP. With this in place, some of the CAMs would suggest a cluster of storms to be able to develop with a very weak nose of 850mb moisture transport (the 13.12z HRRR and ARW are good examples of this). With roughly 25-40 kts of bulk shear and fairly robust MLCAPE (2000-4000 J/kg) present in the 13.15z RAP, would think in this scenario that storm mode would take on a multi-cell, perhaps supercellular configuration as it progresses through with mainly a damaging wind and large hail threat. Would not be able to completely rule out an isolated tornado with some low-level curvature in the KRST 13.17z RAP sounding if this scenario unfolds. The 13.12z ARW family really likes to portray this scenario as well with little development of an MCS later tonight with the shortwave passage, likely due to convective contamination upstream. Not ruling out that the previously forecasted MCS would still manifest in this scenario. However, with downstream convection messing with overall thermodynamics, would have serious implications for this overnight MCS potential as it would have minimal instability to work with. Either way, will need watch this convection over MN closely over the next few hours as the CAMs all disagree with how to handle it. Another possibility, is more development of the thermal ridge leading to the previously mentioned capping inversion further through the local area, similar to previous forecast iterations. Looking at 700mb temps in the 07.12z HREF would suggest keeping the 10-12 C temps southwest of the I-94 corridor. This can be shown with the current probabilities for 10 C temps or greater along the I-90 corridor of 40 to 70%. Additionally, will need to watch how much instability manages to entrain itself across this region with fairly substantial contamination has occurred from ongoing convection across northern WI. Assuming that enough instability is present, damaging wind gusts would be the primary threat with an organized MCS pushing through roughly the I-94 corridor tonight with lower confidence in it organizing further southwest. The degree to which the cap builds in would determine the southwestern extent of this MCS overnight. Widespread rainfall amounts of 0.5 to 1" would be expected with this MCS with locally as high as 2-3" possible per the 13.12z HREF ensemble max for QPF through Sunday morning. However, with the progressive nature of these storms would expect any flooding concerns to be very isolated. The key takeaways from all of this would be that much of how the cap and convection early in day affected it will determine how convection will manifest later this evening and into the overnight. Two scenarios are present with an MCS overnight within the vicinity of the I-94 corridor being one possibility. However, uncertainty remains in exactly how far northeast the cap develops through the evening and overnight and if instability has been mitigated due to earlier convection. Additionally, will need to be vigilant for a secondary scenario with severe storms this evening if any outflow boundaries from ongoing convection in central MN can manifest anything. Damaging wind gusts will be a threat with both scenarios but large hail cannot be ruled out with any quasi-discrete convection when also considering mid-level lapse rates of around 7C/km. Additional Storms, A Few Strong to Severe into Monday: Sunday continues to trend more on the conditional side for any severe weather with the aforementioned cap firmly in place during the morning. With the lack of any shortwave energy, the main forcing mechanism for any convection during the day on Sunday would be residual outflow boundaries from prior convection overnight Saturday. While the cap does try to erode towards peak heating, would say that you are less likely to have any residual outflow boundary later into the day with the MCV associated with tonight's convection well south and east. Overall would anticipate with the stronger cap earlier in the day and lack of forcing later into the day would enable a drier trend but will hold onto some precipitation chances (15-30% chance) when considering how much instability will be present (4000-5000 J/kg of MLCAPE in the 13.15z RAP), not much would be needed to initiate convection. Further potential for strong to severe storms are possible Monday and Monday night as additional pieces of weak shortwave energy push through the region during the afternoon/evening hours dragging a surface cold front along with it. Instability ahead of the boundary looks fairly solid with MLCAPE values of 3000-4000 J/kg and more robust shear profiles relative to this weekend in the 13.12z NAM which would be fairly favorable for more organized severe storms along this boundary. With the cap still a question as shown earlier in the day in the 13.12z NAM but does try to erode by mid-day. Consequently, the SPC has a Slight Risk (Threat level 2 of 5) for their day 3 outlook to address this potential. Heat Continues Through Monday: With the aforementioned warmer air aloft building overnight and into Sunday, zonal to northwesterly flow aloft coupled with south/southwesterly surface flow will allow temperatures to trend above normal for the weekend and Monday. Sunday likely will trend warmer than today with 13.13z NBM having a 25th to 75th percentile spread for highs at La Crosse of 90 to 94 degrees. With southerly flow helping aid dewpoints in the lower to middle 70s on Sunday, pretty good consensus that heat indices will near 100 degrees for some locations for Sunday. Could still see some storms on Sunday with any residual outflow boundaries that may be present so still some potential for temperatures to remain cooler if storms develop, but overall would expect temperatures to trend warmer in either case. Saturday and Monday will likely trend warmer as well however, with convection around probably will trend slightly cooler but still above normal with heat indices in the 90s for most. Drier, Cooler by Tuesday Through The End of the Week: As we head into Tuesday, northerly flow will help aid in cooler air to be advected into our region behind a cold front that progresses through our region aided by a shortwave late Monday. Consequently, t he 13.00z grand ensemble (GEFS/EC ensemble/Canadian ensemble) generally trend temperatures below normal, having an inter-quartile range of 72 to 77 degrees for highs on Wednesday at La Crosse with similar degree of confidence throughout the rest of the week. Additionally, as a surface high pressure pushes into the region mid- week shown in the 13.12z GFS/EC/NAM, would expect minimal precipitation chances from Wednesday through Friday. && .AVIATION /18Z TAFS THROUGH 18Z SUNDAY/... Issued at 1242 PM CDT Sat Jul 13 2024 Outside of thunderstorm chances and brief IFR reduction possibility, VFR conditions are expected to prevail through this TAF period. Rather low confidence TAF this period with uncertainty surrounding the evolution of upstream thunderstorm activity and anticipated redevelopment this evening. Storms are expected to develop across central and northern Minnesota, dropping south into the local area tonight and have included a prob30 at LSE for these chances. Amendments may be needed as confidence in chances adapt this afternoon. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && DISCUSSION...Naylor AVIATION...JAW
Hazardous weather outlook, Jul 13, 3:52 AM CDT, 14 hours 3 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 352 AM CDT Sat Jul 13 2024 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-141300- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 352 AM CDT Sat Jul 13 2024 This Hazardous Weather Outlook is for portions of southeast Minnesota...northeast Iowa and southwest into central Wisconsin. .DAY ONE...Today and Tonight Strong to severe storms are possible, especially this afternoon and tonight. Damaging winds and locally heavy rainfall are the primary hazards, but large hail is also possible. Afternoon heat indices of 90 to 100 are expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday Periodic storm chances continue Sunday through Monday, with the higher chances on Monday. Storms could become strong to severe. Afternoon heat indices of 90 to 100 are expected. .SPOTTER INFORMATION STATEMENT... Some spotter groups may be requested at some point this weekend through Monday. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled.
In the hours before
Local storm report, Jul 13, 5:19 PM CDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
519 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM Hail Holmen 43.96N 91.26W
07/13/2024 E1.00 Inch La Crosse WI Public
&&
jarLocal storm report, Jul 13, 5:23 PM CDT, 32 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
523 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0512 PM Hail Trempealeau 44.01N 91.44W
07/13/2024 E1.50 Inch Trempealeau WI Public
&&Local storm report, Jul 13, 5:27 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
527 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Hail Trempealeau 44.01N 91.44W
07/13/2024 M1.00 Inch Trempealeau WI Public
Public report via Facebook photo.
&&
jarLocal storm report, Jul 13, 5:31 PM CDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
531 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM Hail Trempealeau 44.01N 91.44W
07/13/2024 E0.75 Inch Trempealeau WI Public
Report from mPING: Dime (0.75 in.).
0506 PM Hail Trempealeau 44.01N 91.44W
07/13/2024 E1.00 Inch Trempealeau WI Public
Report from mPING: Quarter (1.00 in.).
0526 PM Tstm Wnd Dmg 1 SE Holmen 43.95N 91.24W
07/13/2024 La Crosse WI Public
Report from mPING: 1-inch tree limbs broken;
Shingles blown off.
0310 PM Tstm Wnd Gst Kellogg 44.31N 92.00W
07/13/2024 M58 MPH Wabasha MN Mesonet
Observation at station MN069.
&&Local storm report, Jul 13, 5:35 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
535 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM Hail Minnesota City 44.09N 91.75W
07/13/2024 E1.25 Inch Winona MN Public
Relayed via County Official.
&&
jarLocal storm report, Jul 13, 5:50 PM CDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service La Crosse WI
550 PM CDT Sat Jul 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0547 PM Hail 1 SE Rollingstone 44.10N 91.81W
07/13/2024 M2.00 Inch Winona MN County Official
&&The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 3:07 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha | 68 min |
| Jul 13, 3:28 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha | 47 min |
| Jul 13, 4:34 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha, Winona | 41 min |
| Jul 13, 4:51 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 39 min |
| Jul 13, 5:08 PM CDT | Tornado Warning | ARX | Dodge | 52 min |
| Jul 13, 5:12 PM CDT | Severe Thunderstorm Warning | ARX | Wabasha, Winona | 48 min |
| Jul 13, 5:21 PM CDT | Severe Thunderstorm Warning | ARX | Dodge | 39 min |
| Jul 13, 5:27 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 48 min |
| Jul 13, 6:24 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Fillmore, Mower, Olmsted | 51 min |
| Jul 13, 6:46 PM CDT | Severe Thunderstorm Warning | ARX | Winona | 44 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.